Joint papers of Milner and Shelah

MlSh:35
Milner+Shelah, Sufficiency conditions for the existence of transversals -- Canadian J Math Journal Canadien de Mathematiques 26 (1974) 948-961
MlSh:41
Milner+Shelah, Some theorems on transversals -- Infinite and finite sets (Colloq., Keszthely, 1973; dedicated to P. Erd\H{o}s on his 60th birthday) (1975) 1115--1126
MlSh:356
Milner+Shelah, Graphs with no unfriendly partitions -- A tribute to Paul Erdos (1990) 373--384
MlSh:578 1997-08-27 [pdf] [ps] [abstract] [arXiv:math.LO/9708210]
Milner+Shelah, A tree--arrowing graph -- Set Theory: Techniques and Applications, (J. Bagaria, C. Di Prisco, J. Larson, A.R.D. Mathias, eds.) (1998) 175--182


Back to theList of coauthors
Back to Shelah's Archive